English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Relative (non-)formality of the little cubes operads and the algebraic Cerf lemma

MPS-Authors
/persons/resource/persons236364

Turchin,  Victor
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
Fulltext (public)

ArXiv_1409.0163.pdf
(Preprint), 283KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Turchin, V., & Willwacher, T. (2018). Relative (non-)formality of the little cubes operads and the algebraic Cerf lemma. American Journal of Mathematics, 140(2), 277-316. doi:10.1353/ajm.2018.0006.


Cite as: http://hdl.handle.net/21.11116/0000-0004-46EE-2
Abstract
There is no abstract available